# SDR AALA202104289007

- Difficulty date: April 25, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 19,695 hours, 2,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7010121H03
- Part serial: 4512
- Condition: Faulted
- Location: Right
- Part time: 12,912 hours, 1,567 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RH PACK LIGHT ILLUMINATED ENROUTE, ONE RESET ATTEMPT AT FL340 WAS UNSUCCESSFUL; FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RH AIR CYCLE MACHINE WITH SERVICEABLE UNIT IAW AMM 21-52-02, OPS CHECK GOOD.
